# SDR 97ZZZX753

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3045S
- Make and model: Slnsby T67M260
- Aircraft serial: 2142
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Interphone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE CHAFING ON INSTRUMENT MOUNT BRACKET BEHIND RADIOS.  DISCREPANCY IS THE INTERCOM DOES NOT TRANSMIT CLEARLY. CUTS IN AND OUT.  INSPECTED, FOUND A WIRE CHAFE THROUGH DUE TO THE WIRE BUNDLE ON THE RADIO MOUNT BRACKET.  RECOMMEND RE-ROUTING OF THE WIRE BUNDLE AND INSTALL A CHAFE PAD.
